If I am in the sun for very long I get a really ugly bad rash on my lower legs and ankles and sometimes on my upper arms. I am on Lisinopril and atenenol. I crave the sun in the winter, but hesitate to go South when everything looks so dark red and blotchy!
14 Feb 2013
Has your Dr seen this to make sure it isnt a bad side effect? Rash and sun sensitivity can happen with lisinopril. Copied from FDA:
Skin: Urticaria, alopecia, herpes zoster, photosensitivity, skin lesions, skin infections, pemphigus, erythema, flushing, diaphoresis. Other severe skin reactions (including toxic epidermal necrolysis, Stevens-Johnson syndrome and cutaneous pseudolymphoma) have been reported rarely; causal relationship has not been established.
Photosensitivity is a side effect. Let your Dr evaluate to be sure nothing worse than photosensitivity is going on.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... very itchy rash over my upper and lower extremities. Today is my 12 day of prednisone and so far no definite diagnosis and lesions appears every ...
1 answer • 1 Dec 2010
Side Effect - Looking for help for my husband. He had medicated stints placed on Thursday. He has since come home and gotten severe rash over his ...
2 answers • 30 Jul 2012
My CP daughter is on Zoloft and Prozac and we're trying to get her off both. Her Dr. started taking her off Zoloft in one months time and she ...
1 answer • 20 May 2013
Hydrochlorothiazide/Lisinopril - HOW LONG DOES IT TAKE TO STOP FEELING SO BAD FROM TAKING LISINOPRIL
... I have the rash in my chest, and the tiredness, and cough and shortenness of breath
1 answer • 21 Jul 2013
... took it for almost a week until I started getting severe rashes and my face swelled up 3 times its normal size and had burn like red welts on my ...
1 answer • 8 Nov 2014